# SDR DXTA20082957

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 6,428 hours, 3,855 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, NOSE GEAR DID NOT RETRACT.  REMOVED AND REPLACED NLG SQUAT SWITCH CAM AND SPACER IAW MM 32-20-00. ADJUSTED SWITCH IAW MM 32-60-00. OPERATIONAL CHECK GOOD.
